| Model Number |
WA4KL130 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the rigid optical laparoscope had loose lenses.The issue occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information from the customer.
Additional Manufacturer Narrative
This supplemental report presents the results of the final investigation.Updated fields: d2a, h2, h3, h6, h11.The device was returned to olympus for inspection; the reported failure was not confirmed.A root cause could not be identified based on the investigation results.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.